# SDR HNAA2021072700333

- Difficulty date: July 21, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 77 S4-8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS POSSIBLE CRACKS AROUND 26 RIVETS ON FR 77 BTW STR 2R-8R.  REPAIRED EXTERNAL FUSELAGE SKIN CRACKS AROUND 3 RIVETS ON FR 77 BETWEEN STRINGERS 04R AND 08R IAW PIEDMONT EO1-53-21-0178 (BUSHING REPAIRS), REPAIRED EXTERNAL FUSELAGE SKIN CRACK AROUND 1 RIVET ON FR 77 IAW PIEDMONT EO1-53-21-0177(DOUBLER REPAIR). 22 RIVETS WERE FOUND NOT TO HAVE CRACKS AROUND THEM, SEE TASK 1.
